Previous |  Up |  Next


Title: Measurable cardinals and category bases (English)
Author: Szymański, Andrzej
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 32
Issue: 2
Year: 1991
Pages: 405-409
Category: math
Summary: We show that the existence of a non-trivial category base on a set of regular cardinality with each subset being Baire is equiconsistent to the existence of a measurable cardinal. (English)
Keyword: category base
Keyword: precipitous ideal
Keyword: measurable cardinal
MSC: 03E35
MSC: 03E55
MSC: 28A05
MSC: 28E15
MSC: 54A35
MSC: 54E52
idZBL: Zbl 0766.54030
idMR: MR1137803
Date available: 2009-01-08T17:45:25Z
Last updated: 2012-04-30
Stable URL:
Reference: [J] Jech T.: Set Theory.Academic Press, 1978. Zbl 1007.03002, MR 0506523
Reference: [JP] Jech T., Magidor M., Mitchell W., Prikry K.: Precipitous ideals.Journal of Symbolic Logic 45 1-8. Zbl 0437.03026, MR 0560220
Reference: [KT] Kunen K., Szymański A., Tall F.: Baire irresolvable spaces and ideal theory.Acta Math. Silesiana, No. 14 (1986), 98-107. MR 0861505
Reference: [M1] Morgan J.C.II: Point Set Theory.Marcel Dekker, Inc., 1990. Zbl 0937.26519, MR 1026014
Reference: [S] Solovay R.: Real valued measurable Axiomatic Set Theory, Proc. Symp. Pure Math. 13.1 (D. Scott ed.), 397-428, Amer. Math. Soc., 1971. Zbl 0222.02078, MR 0290961


Files Size Format View
CommentatMathUnivCarolRetro_32-1991-2_24.pdf 168.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo